# SDR SWAA2022010447801

- Difficulty date: November 26, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 AND STGR5L AT FWD GALLEY AREA ; 2021-536638. / [01] TOOL USED PN:NORTEC 600D;SN:210138503;CAL DUE DATE:05-MAR-22.; [02] TOOL USED PN:NORTEC 600D;SN:210138503;CAL DUE DATE:05-MAR-22.; [03] TOOLS USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 21 JAN 22; P/N P3015GOES00000 S/N 142811019 DUE DATE 21 JAN 22.; [04] REPAIRED FRAME ON BS 312 AND STR 5L AND STR 6L AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND SRM 53-10-07-2R-1REPAIR 1; SEE INDIVIDUAL SIGNOFFS BELOW; [05] REPAIRED FRAME ON BS 312 AND STR 5L AND STR 6L AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND SRM 53-10-07-2R-1REPAIR 1; SEE INDIVIDUAL SIGNOFFS BELOW
